RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2009, том 15(31), выпуск 1, страницы 40–48 (Mi thsp110)  

Poisson approximation of processes with locally independent increments with Markov switching

V. S. Koroliuka, N. Limniosb

a Institute of Mathematics, Ukrainian National Academy of Science, Kiev, Ukraine
b Laboratoire de Mathématiques Appliquées, Université de Technologie de Compiégne, France

Аннотация: In this paper, the weak convergence of additive functionals of processes with locally independent increments and with Markov switching in the scheme of the Poisson approximation is proved. For the relative compactness, a method proposed by R. Liptser for semimartingales is used with a modification, where we apply a solution of a singular perturbation problem instead of the ergodic theorem.

Ключевые слова: Poisson approximation, semimartingale, Markov process, locally independent increments process, piecewise deterministic Markov process, weak convergence, singular perturbation.

Полный текст: PDF файл (138 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 60J55, 60B10, 60F17, 60K10; Secondary 60G46, 60G60
Язык публикации: английский

Образец цитирования: V. S. Koroliuk, N. Limnios, “Poisson approximation of processes with locally independent increments with Markov switching”, Theory Stoch. Process., 15(31):1 (2009), 40–48

Цитирование в формате AMSBIB
\RBibitem{KorLim09}
\by V.~S.~Koroliuk, N.~Limnios
\paper Poisson approximation of processes with locally independent increments with Markov switching
\jour Theory Stoch. Process.
\yr 2009
\vol 15(31)
\issue 1
\pages 40--48
\mathnet{http://mi.mathnet.ru/thsp110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2598522}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp110
  • http://mi.mathnet.ru/rus/thsp/v15/i1/p40

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:43
    Полный текст:7
    Литература:15

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019